Posted by: Ed | 2009-09-26

Peripheral Neuropathy

Epileptic 20years has developed numbness in feet 6months,and problem with erection,not diabetic diagnosed by neurologist,,cause ,any cure,if not medication

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

Common sexual side effect of epilepsy is low sexual desire. Erectile dysfunction (ED) not an associated side effect. With peripheral neuropathy all the extremities of the body become affected. This includes your penis. It means there is diminished sensation in your penis which may be the contributing factor to your E.
However I am always cautious with presentations of ED. It is well known now through robust research that ED is a precursor or a symptom of another serious disease.
I urge you to consult with your physician and/or cardiologist who can determine whether or not there is cardiovascular disease. Once you have a diagnosis then treating erectile dysfunction is simple, if you are a good candidate fro this group of drugs.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Ed | 2010-01-26

I have been diagnosed with Peripherap Neuropathy,epileptic,age 60. Will this result in erectile dysfunction,if so will medication eg Levitra help maintain erection

Reply to Ed

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.